# SDR C2XA00IA137

- Difficulty date: May 23, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N14451
- Make and model: Aerosp ATR42-500
- Aircraft serial: 512
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLIGHT ATTENDANTS RIGHT FORWARD SEAT TRACK WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF SEAT TRACK IAW ATR42-500 SRM 51-25-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
